This case involves a seventy-one-year-old female who presented to the emergency department with diarrhea, orthostatic hypotension, dehydration, and weakness. She had nausea and vomiting for 23 days straight prior to her admission. The patient noted that prior to presenting at the emergency department she had previously seen her primary care physician for the same symptoms. The decision was made to admit the patient over night to treat her symptoms. The treating physician put her on a regimen of medications which included Ambien, GoLytely, Aspirin, and Heparin. The patient was having recurrent bouts of diarrhea and frequently had to get up to go to the commode. The patient’s age, medications, hypotensive state and frequent commode use put her at substantial risk of a fall. However, no bedside alarms were ordered, nor were any special safety precautions taken despite her elevated risk for falling. Hours after the Ambien was administered to the patient, she stood up to use the bedside commode, lost consciousness, and fell backward, striking her head. It was later found that she had suffered a subdural hematoma as a result of the fall. The patient was transferred to the ICU for treatment, but unfortunately, passed away shortly thereafter due to complications as a result of the subdural hematoma. An expert in risk management was sought to opine on the issue.